DSpace DSpace 日本語

長崎県立大学学術リポジトリ >
経済学部論集 >
第43巻 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10561/606

Title: 最適成長型動学CGEモデルの数値解法-GAMSソフトウェアを用いて-
Other Titles: A Numerical Solution of an Optimal Growth Type Dynamic General Equilibrium Model -Using GAMS Method-
Author: 尹, 清洙
Author's alias: YIN, Qingzhu
Issue Date: 30-Sep-2009
Publisher: 長崎県立大学経済学部学術研究会
Shimei: 長崎県立大学経済学部論集
Volume: 43
Start page: 1
End page: 18
URI: http://hdl.handle.net/10561/606
Appears in Collections:第43巻

Files in This Item:

File Description SizeFormat
v43n2p1_yin.pdf1.14 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Nagasaki Prefectural University attached library